Previous |  Up |  Next


Title: Poznámka o norme v priestoroch $L\sb{\infty }\,(S,\,\mu )$ (Slovak)
Title: A note on the norm in the spaces $L\sb{\infty }\,(S,\,\mu )$ (English)
Title: Eine Bemerkung über die Norm im Raum $L\sb{\infty }\,(S,\,\mu )$ (German)
Author: Singer, Ivan
Language: Slovak
Journal: Časopis pro pěstování matematiky
ISSN: 0528-2195
Volume: 94
Issue: 3
Year: 1969
Pages: 355-357
Category: math
MSC: 46-35
idZBL: Zbl 0191.41601
idMR: MR0261345
DOI: 10.21136/CPM.1969.108604
Date available: 2009-09-23T08:08:07Z
Last updated: 2020-07-28
Stable URL:
Reference: [1] N. Dunford J. T. Schwartz: Линейные операторы., Mocква 1962.


Files Size Format View
CasPestMat_094-1969-3_12.pdf 548.6Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo